# SDR CALA2013082990852

- Difficulty date: August 28, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 54,601 hours, 21,978 cycles
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 3031863001
- Part serial: 158
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

'Y' SYSTEM LOW PRESSURE MESSAGE, RETURN TO FIELD.  REPLACED POWER TRANSFER UNIT MANIFOLD 2-WAY VALVE.  OPERATIONS & LEAK CHECKED OKAY.
